Journal of Information Engineering and Applications

Journal of Information Engineering and Applications is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of information technologies and their applications. The journal is published in both printed and online versions. The online version is free access and download.

IISTE is a member of CrossRef.

The DOI of the journal is:  https://doi.org/10.7176/JIEA



Journal Homepage Image

Announcements

 

Call for Paper Submissions & Paid Reviewers / Index

 
Paper Submission:
Please follow the following two files to prepare your paper, then send it to JIEA@iiste.org
Index of this journal:
  • EBSCO (U.S.)
  • Index Copernicus (Poland)
  • Ulrich's Periodicals Directory (ProQuest, U.S.)
  • JournalTOCS (UK)
  • PKP Open Archives Harvester (Canada)
  • Bielefeld Academic Search Engine (Germany)
  • Elektronische Zeitschriftenbibliothek EZB (Germany)
  • SCI-Edge (U.S.)
  • Open J-Gate (India)
  • OCLC WorldCat (United States)
  • Universe Digtial Library (Malaysia)
  • NewJour (Georgetown University Library, U.S.)
  • Google Scholar
The IC Impact factor value of this journal is 5.65

The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
 
Posted: 2011-11-04
 
More Announcements...

Vol 9, No 4 (2019)

Table of Contents

Articles

Journal coverpage PDF
Journal Editor
Optimum Production Planning Problem (A Case Study of Aspect Water Company Limited Intechiman Municipality) PDF
Asiedu, Joseph Kofi 1-11
A Metrics-based Framework for Estimating the Maintainability of Object-Oriented Software PDF
Elijah Migwi Macharia, Waweru Mwangi, Michael Kimwele 12-24
CryptoQuestion: The Solution of Question Leakage PDF
Rejwana Haque 25-36
Long-term Product Rating Prediction Based on Users' Short-term Multiple Ratings PDF
Parnian Zare, Mehdi Mehrabi 37-43
Optimization Design and Characterization of Helmholtz Coils PDF
Sadiq U. A., Oluyombo O. W. 44-50
Comparing the Capabilities of SVMC and MLC Using Contingency Matrix and a Novel Template PDF
Innocent Chukwukalo Ezeomedo, Joel Izuchukwu Igbokwe 51-67


Paper submission email: JIEA@iiste.org
ISSN (Paper)2224-5782 ISSN (Online)2225-0506
Please add our address "contact@iiste.org" into your email contact list.
This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.
Copyright © www.iiste.org